Fluoxetine And Clobazam?
I asked yesterday I went to a mental anxiety disorder, I was given fluxetine and clobazam drugs, I stopped suddenly “now I feel all the limbs of all light feelings, rapid movements make me even more anxious
Hi Rabbany .. Thank you for the question given.
Anxiety disorders occur when the sufferer experiences excessive anxiety to interfere with activities. Anxiety disorder sufferers can experience anxiety complaints even trivial things, fear, always tense, heart palpitations, difficulty concentrating, insomnia. Anxiety disorders can occur in someone who has experienced psychological trauma in the past. Excessive activity of the part of the brain that controls emotions is also influenced by heredity.
If there are symptoms like the one above, you can consult a psychiatrist / psychiatrist to get the right examination and treatment. The fluoxetine drug given by your doctor is a drug that belongs to the class of antidepressant drugs. This drug works by increasing serotonin in the brain. Serotonin can increase the feeling of comfort and pleasure so that it can help deal with emotional disorders. Meanwhile, clobazam is a drug that can be used as an anti-anxiety.
In consuming these drugs it is not good to stop taking them suddenly and without doctor's advice. Stopping clobazam suddenly can have side effects such as tremors, hallucinations, symptoms of psychosis, and anxiety. If you experience complaints that make you uncomfortable because of the consumption of these drugs, you should go back to consult the doctor who examined you. So that doctors can carry out direct examinations and if needed can consider other drugs that support your recovery.
May be useful.